# SDR UALA2010082403120

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 57,522 hours, 10,478 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM OVEN. NOT INSERT. REMOVED INSERT FROM OVEN. FOUND MULTIPLE FOOD SPILLS ON INSERT WHICH WAS BURNED AND THE CAUSE OF THE SMOKE. OPS CHECKED OVEN WITH NO INSERT FOR 50 MIN. NO SMOKE EMITTING FROM OVEN. OVEN OPS CHECK OK. REMOVED INSERT FOR CLEANING OVEN - OVERHEATS R11.
